On some Haar measures on reductive groups

Eugene Kushnirsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We give a characteristic-free proof of a theorem of B. H. Gross comparing two Haar measures on a reductive group over a local field. As a consequence of this theorem we obtain an integration formula for adele groups over global function fields.

Original languageEnglish (US)
Pages (from-to)649-670
Number of pages22
JournalAmerican Journal of Mathematics
Volume126
Issue number3
DOIs
StatePublished - Jun 2004

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On some Haar measures on reductive groups'. Together they form a unique fingerprint.

Cite this